# SDR SWAA2014101432915

- Difficulty date: August 1, 2014
- Submitted: October 14, 2014
- Operation: Air carrier
- Aircraft: N559WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30249
- Aircraft time: 30,537 hours, 23,413 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 115A8161V10
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING RSS 500 TE RIB CRACKED ON INBD UPPER LEG.  R & R RIB IAW SRM & DWG.
